MAUDE Adverse Event Report: VERTIFLEX INC. VERTIFLEX INSTRUMENT PLATFORM; PROSTHESIS, SPINOUS PROCESS SPACER/PLATE

VERTIFLEX INC. VERTIFLEX INSTRUMENT PLATFORM; PROSTHESIS, SPINOUS PROCESS SPACER/PLATE
Model Number 140-9800
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: model: 102-9800, serial/lot: (b)(4), description: superion ids kit.
 
Event or Problem Description
It was reported that the patient had an aborted procedure due to an unknown reason.No devices were implanted.

Brand Name
VERTIFLEX INSTRUMENT PLATFORM
Common Device Name
PROSTHESIS, SPINOUS PROCESS SPACER/PLATE
Manufacturer (Section D)
VERTIFLEX INC.
2714 loker ave. west
suite 100
carlsbad CA
MDR Report Key10369732
Report Number3006630150-2020-03253
Device Sequence Number2408994
Product Code NQO
UDI-Device Identifier00884662000611
UDI-Public00884662000611
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P140004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/16/2024
Device Model Number140-9800
Device Catalogue Number140-9800
Device Lot Number193834
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/08/2020
Initial Report FDA Received Date08/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;